Alert archive / Louisiana / Small Craft Advisories in 2012
Small Craft Advisory 20, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Mar 10, 2012, 3:46 AM CST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2012, 3:46 AM CST (09:46 UTC)
- Expired
- Mar 10, 2012, 6:00 PM CST
- In force
- 14 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted, in the capitals the NWS used until 2016.
366 WHUS74 KLCH 100946 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 346 AM CST SAT MAR 10 2012 ...COLD FRONT PASSAGE BRINGING SMALL CRAFT ADVISORY CONDITIONS... .STRONG EASTERLY WINDS BEHIND A STALLED COLD FRONT OVER THE NORTHERN GULF OF MEXICO WILL PERSIST THIS MORNING. THE WINDS WILL START TO RELAX BY LATE MORNING AS HIGH PRESSURE BEGINS TO REGAIN CONTROL OVER THE COASTAL WATERS. GMZ450-101600- /O.NEW.KLCH.SC.Y.0020.120310T0946Z-120310T1600Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- 346 AM CST SAT MAR 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST THIS MORNING. * WINDS AND SEAS: EAST WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ452-455-101600- /O.EXB.KLCH.SC.Y.0019.000000T0000Z-120310T1600Z/ COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 346 AM CST SAT MAR 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST THIS MORNING. * WINDS AND SEAS: EAST WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 4 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ470-472-475-101600- /O.EXT.KLCH.SC.Y.0019.000000T0000Z-120310T1600Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 346 AM CST SAT MAR 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CST THIS MORNING. * WINDS AND SEAS: EAST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 6 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 13
3 follow-up statements
875 WHUS74 KLCH 101600 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1000 AM CST SAT MAR 10 2012 ...SMALL CRAFT ADVISORY CONDITIONS CONTINUE... .STRONG EASTERLY WINDS BEHIND A STALLED COLD FRONT OVER THE BRISK EASTERLY WINDS IN THE WAKE OF A STALLED FRONTAL BOUNDARY OVER THE NORTHERN GULF OF MEXICO WILL PERSIST DAY. THE WINDS WILL START TO RELAX THIS EVENING AS HIGH PRESSURE BEGINS TO REGAIN CONTROL OVER THE COASTAL WATERS. GMZ470-472-475-110000- /O.EXT.KLCH.SC.Y.0019.000000T0000Z-120311T0600Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1000 AM CST SAT MAR 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS AND SEAS: EAST WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 6 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ452-455-110000- /O.EXT.KLCH.SC.Y.0019.000000T0000Z-120311T0000Z/ COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 1000 AM CST SAT MAR 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND SEAS: EAST WINDS 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-110000- /O.EXT.KLCH.SC.Y.0020.000000T0000Z-120311T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- 1000 AM CST SAT MAR 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND SEAS: EAST WINDS 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
377 WHUS74 KLCH 102100 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 300 PM CST SAT MAR 10 2012 ....SMALL CRAFT ADVISORY CONDITIONS EXPECTED TO DIMINISH THIS EVENING... .EAST TO SOUTHEASTERLY WINDS WILL GRADUALLY DIMINISH THIS EVENING AND OVERNIGHT AS THE PRESSURE GRADIENT RELAXES. GMZ470-472-475-110600- /O.CON.KLCH.SC.Y.0019.000000T0000Z-120311T0600Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 300 PM CST SAT MAR 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS AND SEAS: EAST WINDS 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 6 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ452-455-110000- /O.CON.KLCH.SC.Y.0019.000000T0000Z-120311T0000Z/ COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 300 PM CST SAT MAR 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND SEAS: EAST WINDS 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-110000- /O.CON.KLCH.SC.Y.0020.000000T0000Z-120311T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- 300 PM CST SAT MAR 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND SEAS: EAST WINDS 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
339 WHUS74 KLCH 110004 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 604 PM CST SAT MAR 10 2012 ....WINDS ARE DIMINISHING... .EAST TO SOUTHEASTERLY WINDS WILL CONTINUE TO GRADUALLY DIMINISH THIS EVENING AND OVERNIGHT AS THE PRESSURE GRADIENT RELAXES. GMZ452-455-110115- /O.EXP.KLCH.SC.Y.0019.000000T0000Z-120311T0000Z/ COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 604 PM CST SAT MAR 10 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ GMZ450-110115- /O.EXP.KLCH.SC.Y.0020.000000T0000Z-120311T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- 604 PM CST SAT MAR 10 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ GMZ470-472-475-110600- /O.CON.KLCH.SC.Y.0019.000000T0000Z-120311T0600Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 604 PM CST SAT MAR 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS AND SEAS: EAST WINDS 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 6 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SWEENEY
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Mar 9, 11:50 PM CST, 3 hours 56 minutes earlier.
Area forecast discussion, Mar 9, 11:50 PM CST, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1150 PM CST FRI MAR 9 2012
.DISCUSSION...
FOR 06Z TAF ISSUANCE.
&&
.AVIATION...
REGIONAL 88DS STILL SHOWING PLENTY OF LIGHT RAIN OVER THE REGION
ALTHOUGH SOME DRIER AIR OVER THE ERN AND NRN PORTIONS OF THE
FORECAST AREA IS LEADING TO A DIMINISHING TREND IN THE COVERAGE...
ALTHOUGH ANOTHER ROUND OF LIGHT TO MODERATE RAIN IS MOVING UP THE
TX COAST ATTM. ALSO LOOKING UPSTREAM...SFC OBS INDICATE AN AREA OF
IFR CEILINGS IMPACTING SERN TX FROM THE COAST UP THROUGH METRO
HOUSTON BEFORE CIGS RISE TO MVFR HEIGHTS OVER THE PINEY WOODS.
MEANWHILE CONDITIONS ARE BASICALLY CLOUDY BUT VFR OVER THE
FORECAST AREA AT 05Z.
SATELLITE TRENDS INDICATE THE LOWER CEILINGS ARE MOVING/SPREADING
NEWD WHICH MAY KEEP THEM OUT OF KBPT/KLCH...BUT WITH UNCERTAINTY
ABOUNDING HAVE GONE AHEAD AND BROUGHT CIGS DOWN BELOW 1000 FEET
LATER TONIGHT. SHORTWAVE ENERGY ROUNDING MAIN STORM SYSTEM OVER
THE FOUR CORNERS REGION SHOULD CARRY THE NEXT PRECIP SHIELD IN A
MORE NERLY DIRECTION AS WELL...BUT RADAR TRENDS SHOW A MORE EWD
COMPONENT TO MOVEMENT ATTM SO HAVE BROUGHT PREVAILING RAINS INTO
THE SWRN TERMINALS AS WELL WITH TEMPO CONDITIONS ELSEWHERE.
EXPECT CEILINGS TO START LIFTING AFTER SUNRISE WHILE KEEPING
VICINITY SHOWER MENTIONS IN FOR SATURDAY. ERLY WINDS WILL BE AN
ISSUE AT KBPT/KLCH WHERE THE PRESSURE GRADIENT WILL BE TIGHTEST
WITH LOW PRESSURE OVER THE WRN GULF.
25
&&
.PREV DISCUSSION... /ISSUED 942 PM CST FRI MAR 9 2012/
DISCUSSION...
REGIONAL 88DS SHOW PLENTY OF AREAS OF MAINLY LIGHT RAIN BOTH
OVERHEAD AND UPSTREAM IN RESPONSE TO OVERRUNNING PATTERN AND
APPROACHING SHORTWAVE. RAISED POPS SLIGHTLY ACCORDINGLY TO THE
LIKELY CATEGORY TO ACCOUNT. ALL OTHER GRIDS/ZONES IN GOOD SHAPE AS
INHERITED.
MARINE...
EXTENDED THE SCA TO 15Z SATURDAY MORNING BASED ON LATEST MODEL
DATA. ALSO INSERTED THUNDER MENTION BASED ON LATEST LIGHTNING
DATA.
25
PREV DISCUSSION... /ISSUED 549 PM CST FRI MAR 9 2012/
AVIATION...VFR CIGS SHOULD REMAIN IN THE DRIER AIR OVER
AEX...OTHERWISE MVFR CIGS WITH MODERATE NORTHEAST WINDS WITH THE
FRONTAL INVERSION AT 2K FEET THIS EVENING AT LCH OFF THE SOUNDING.
MOISTURE EXTENDS TO 8K FEET WITH A HIGHER LAYER AROUND 15K FEET.
UPPER LOW STILL OUT OVER THE SOUTHERN ROCKIES. IMPROVEMENT TO THE
EAST AT LFT AND ARA WITH VFR CIGS AFTER MIDNIGHT AS THE FRONT
CONTINUES TO MOVE SOUTH AND DRIER AIR MOVES IN FROM THE EAST.
SWEENEY
PREV DISCUSSION... /ISSUED 329 PM CST FRI MAR 9 2012/
DISCUSSION...
LATEST SFC ANALYSIS SHOWS COLD FRONT HAS PUSHED PAST THE 60NM
COASTAL WATERS INTO THE OFFSHORE WATERS. WITH THE FRONT MOVING
FURTHER SOUTH THAN ORIGINALLY EXPECTED...THE COOLER AIR HAS MOVED
FURTHER SOUTH AS WELL...WITH TEMPS FALLING INTO THE UPPER 40S
ACROSS INLAND SE TX/C LA TO LOWER 50S ALONG THE I-10 CORRIDOR. THE
NAM12 HAS THE BEST SOLN FOR THE FROPA...BLENDED THIS WITH ONGOING
OBSERVATION TRENDS FOR THE TEMP/DEWPT GRIDS THIS AFTERNOON AND
EVENING. AS FAR AS RAINFALL...MAINLY OVER-RUNNING SHRA REMAINS
OVER SE TX INTO PORTIONS OF W LA...WITH A LITTLE MORE COVERAGE
OVER THE COASTAL WATERS BEHIND THE FRONT. THE COOLER AND DRIER AIR
ACROSS THE LOWER LEVELS WILL LIMIT SOME OF THE SHRA THIS EVENING
AND OVERNIGHT OVER C LA...THUS WENT WITH 40% THERE...BUT LEFT 50%
EVERYWHERE ELSE. TONIGHT WILL BE THE COOLEST...WITH TEMPS MAINLY
INT THE MID/UPPER 40S FOR LOWS.
NOT EXPECTING SIGNIFICANT PRECIPITATION AMOUNTS FOR THE NEXT 24
HOURS AS THE FRONT IS EXPECTED TO STALL AND DANGLE OFFSHORE...BEFORE
GRADUALLY MOVING NORTH AND WASHING OUT LATE SAT INTO SUN. WITH THE
LACK OF SIGNIFICANT UPPER SUPPORT...WILL ONLY SEE INTERMITTENT
SHRA OVER THE REGION...WITH SLIGHTLY BETTER CHANCES OVER SE TX.
THE NEXT SIGNIFICANT IMPULSE WILL COME LATE SAT NIGHT INTO SUN AS
THE UPPER LOW MOVES NE ACROSS THE TX/OK PANHANDLE...BRINGING
INCREASE MOISTURE AND LIFT FROM W TO E.
WITH NO FRONTAL PASSAGE EXPECTED WITH THIS SYSTEM...THE REGION
WILL REMAIN EMBEDDED WITH A S-SE SFC FLOW FOR THE NEXT SEVERAL
DAYS. TEMPS WILL ALSO REMAIN ABOVE NORMAL...WITH LOWS IN THE
LOWER/MID 60S AND HIGHS IN THE MID/UPPER 70S. DID NOT MAKE MUCH
CHANGES IN POP CHANCES FOR THE REMAINDER OF NEXT WEEK...AS WE WILL
HAVE SEVERAL WEAK PERTURBATIONS ACROSS THE REGION TO GIVE A
CHANCE OF SHRA EACH DAY.
DML
MARINE...
THE COLD FRONT HAS PUSHED PAST THE 60NM COASTAL WATERS INTO THE
OFFSHORE WATERS THIS AFTERNOON...WITH NE WINDS CONTINUING TO
GRADUALLY INCREASE TO 20-25 KTS...AND SEAS 3-5 FT 0-20NM...AND 6-7 FT
20-60 NM ZONES. THUS...UPGRADED THE SCEC TO SCA AROUND NOON...ALONG
WITH SCEC FOR THE LAKES AND BAYS FOR NE WINDS 15-20KTS. WHILE THE
ECMWF IS NOT AS ROBUST WITH THE WINDS...THE NAM12 & GFS SHOWS
THIS TREND WILL CONTINUE THROUGH THE EVENING HOURS...GRADUALLY
DIMINISHING AFTER MID. THUS...SCA CONTINUES THRU 06Z FOR THE
0-20NM ZONES...AND 12Z FOR THE 20-60NM ZONES. OVER-RUNNING
SHRA/ISO TSRA WILL CONTINUE TONIGHT AND SAT...WITH A BETTER CHANCE
LATE SAT NIGHT/SUN.
DML
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 47 67 59 73 64 / 60 40 50 60 70
KBPT 47 66 61 73 64 / 60 50 50 70 50
KAEX 43 66 56 70 63 / 50 40 50 60 70
KLFT 47 69 60 73 65 / 50 40 50 60 70
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 9 AM CST SATURDAY FOR THE FOLLOWING
ZONES: WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20
TO 60 NM...WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20
TO 60 NM...WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY LA FROM 20 TO 60 NM.
SMALL CRAFT EXERCISE CAUTION UNTIL 9 AM CST SATURDAY FOR THE
FOLLOWING ZONES: CALCASIEU LAKE...SABINE LAKE...VERMILION
BAY.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH
ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY
TO CAMERON LA OUT 20 NM...COASTAL WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM.
SMALL CRAFT EXERCISE CAUTION UNTIL 9 AM CST SATURDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH
ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY
TO CAMERON LA OUT 20 NM...COASTAL WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM.
&&Hazardous weather outlook, Mar 9, 4:24 AM CST, 23 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 424 AM CST FRI MAR 9 2012 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055- 073-074-TXZ180-201-215-216-259>262-101030- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE- ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 424 AM CST FRI MAR 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT WIDESPREAD SHOWERS AND THUNDERSTORMS ARE LIKELY TO CONTINUE INTO THE MORNING AS A COLD FRONT HAS MOVED INTO THE AREA AND LOOKS TO STALL OUT OVER THE WEEKEND. THE WINDS FROM THESE SHOWERS LOOK TO BE BELOW SEVERE CRITERIA BUT WILL BE FAIRLY GUSTY AT TIMES AS HIGH AS 35 MPH. FOG REMAINS A CURRENT THREAT OVER THE INSHORE COASTAL ZONES AS THE SOUTHERLY WINDS BECAME CALM AND ALLOWED FOR DENSE FOG TO SET IN OVER THE WATER BUT SHOULD BE PUSHED OUT OF THE AREA BY THE FRONT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE STALLED FRONT WILL CONTINUE TO PROVIDE SHOWERS AND THUNDERSTORMS THROUGH THE WEEKEND. WINDS FROM THESE SHOWERS COULD BE GUSTY AT TIMES. ON MONDAY THERE SHOULD BE ANOTHER FRONT THAT WILL BRING MORE SHOWERS AND THUNDERSTORMS INTO THE AREA ALONG WITH POTENTIALLY GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
Nearby
Small Craft Advisories in Louisiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.